skin-hair-icon
Skin allergy
I have red spots on my legs (thighs and near knees specially) and few other places all over my body. I have checked with doctors, they have given medicines. After taking medicines, everything was fine. But once I finish the course of 10 days, again I get same allergy reactions. Not sure what substance triggers this. My brother also has similar problem since last 6 years. He is having medicine once in 2 weeks. Do I have to do same? It's been almost 2.5 months for me. It comes and goes off once I stop taking medicines. Please suggest.
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It’s urticaria. Taper the dose and not abruptly stop the medicine. Can occur due to multiple reasons.
Next Steps
Consult online to know more
Health Tips
Allergy test
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.